Skip to main content
Log in

Restricted Dumont Permutations

  • Original Paper
  • Published:
Annals of Combinatorics Aims and scope Submit manuscript

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract.

We analyze the structure and enumerate Dumont permutations of the first and second kinds avoiding certain patterns or sets of patterns of length 3 and 4. Some cardinalities are given by Catalan numbers, powers of 2, little Schröder numbers, and other known or related sequences.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Alexander Burstein.

Additional information

Received June 21, 2004

Rights and permissions

Reprints and permissions

About this article

Cite this article

Burstein, A. Restricted Dumont Permutations. Ann. Comb. 9, 269–280 (2005). https://doi.org/10.1007/s00026-005-0256-4

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00026-005-0256-4

AMS Subject Classification.

Keywords.

Navigation